RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 8, Pages 101–116 (Mi fpm1192)  

This article is cited in 1 scientific paper (total in 1 paper)

On the freedom problem in Coxeter groups of extra large type

I. V. Dobrynina

Tula State Pedagogical University

Abstract: In this paper, it is proved that in a Coxeter group of extra large type every torsion-free, finitely generated subgroup is free.

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 166:5, 634–645

Bibliographic databases:

UDC: 519.4

Citation: I. V. Dobrynina, “On the freedom problem in Coxeter groups of extra large type”, Fundam. Prikl. Mat., 14:8 (2008), 101–116; J. Math. Sci., 166:5 (2010), 634–645

Citation in format AMSBIB
\Bibitem{Dob08}
\by I.~V.~Dobrynina
\paper On the freedom problem in Coxeter groups of extra large type
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 8
\pages 101--116
\mathnet{http://mi.mathnet.ru/fpm1192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744936}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 166
\issue 5
\pages 634--645
\crossref{https://doi.org/10.1007/s10958-010-9878-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952287293}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1192
  • http://mi.mathnet.ru/eng/fpm/v14/i8/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bezverkhnii V.N., Dobrynina I.V., “O svobodnykh podgruppakh v gruppakh kokstera ekstrabolshogo tipa”, Izvestiya tulskogo gosudarstvennogo universiteta. estestvennye nauki, 2012, no. 3, 5–18  mathscinet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:146
    Full text:58
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020